# SDR CA970121004

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 5520 · Elevator Structure
- Part: Support Assembly
- Part number: A03031405
- Condition: Cracked
- Location: Rt Elev Mid
- Component: Fokker, A04001416
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING R/H ELEVATOR CHANGE FOUND MID SUPPORT ASSEMBLY CRACKED AT THE BONDING STRAP HOLE. ASSEMBLY REPLACED, ELEVATOR INSTALLED.
